Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What medicine should I take to prolong my erection ?

hi i am 26 years old from Pakistan i have too much hand job in my past since last 10 years now when i touch my girlfriend my penis masturbated instead of erection and i have smaller penis and my sex time is only four or five seconds what kind of medicine should i use to become fine
Wed, 4 Jan 2012
Report Abuse
ENT Specialist 's  Response
HI welcome to health care magic,.

first of all i want to assure u that u r absolutely normal. dont think much about ur problem

REGARDS,

pm/.
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Hello
Welcome to health care magic forum
First of all avoid tension ,Start doing anal squeezing exercise & aerobic exercise ,things will improve after some time.
Wish you good health
Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

as a fourty nine year old male who has no erection problems i am now finding with my new partner that i can only keep an erection for a certain time and then it dimenshes,can i buy something over the counter and what should i take. thank you laurence.

doctor1 MD

Hello Doctor. For the past four or five times my fiance has been unable to perform sexually. He is having erection problems. Already, he never ejaculates claiming to control himself for pregnancy prevention. His inability to ejaculate and now to erect is becoming a major concern of mine. He is in his late thirties, works six days a week, excercises regularly, does not drink or smoke and does not have any health problems. I wonder if his malperformance has to do with his age, overworking or recent stressful transitions in his professional and personal life. Should we consider seeking a professional help? Using over the counter drugs? What should we do? Thank you for your comment.

doctor1 MD

I need a second opinion... I am having osteoporosis as shown by scans and xrays reports. My doctor started me on a medication called fosamax but after taking 2 tablets I had very itchy neck and scratched incessantly...and i read an article that fosamax has bad side effects and a colleague had 2 good tooth fell out after taking for a while. I have now not taking fosamax and have started to take vitamin D and calcium though blood tests show my calcium was high. What do you think i should take?